# SDR ASAA2015040411220

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,461 hours, 7,792 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 1454
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 67,957 hours, 38,232 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  REPLACED LT PACK TEMP CONTROL VALVE AS REQUIRED.  OPS CKD GOOD.  LEAK CHECKED GOOD, REF AMM 21-51-10-400-801.
